# SDR CHQA20120810245

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 26,723 hours, 22,498 cycles
- Engine: Allsn AE3007A
- Engine time: 18,446 hours, 18,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NUMBER 4 EMERGENCY LIGHT PROXIMITY STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY LIGHT PROXIMITY STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
